# SDR DLL16950928

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV,FOUND TEAR STRAP DISBONDED, STA 930 BETWEEN STRINGER 31 AND 32.  PEELED TEAR STRAP BACK, NO CORROSION FOUND.  INSTALLED REPAIR PER SRM 53-31-00 FIG 804.
